MathSciNet Relay Station
MathSciNet bibliographic data
MR2149919 35J30 (35B65 37D10 37D20)
Rauch, Jeffrey; Taylor, Michael Regularity of functions smooth along foliations, and elliptic regularity. J. Funct. Anal. 225 (2005), no. 1, 74–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement